# SDR RAIA981014

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 1,037 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ROA - FLT 5789 - NR 2 ENGINE LOW N1 LIGHT CAME ON, EGT WAS 921.  MAINTENANCE REPLACED NR 2 ENGINE.  (X)
